# SDR DL764071501

- Difficulty date: November 10, 2007
- Submitted: November 20, 2007
- Operation: Air carrier
- Aircraft: N836MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29709
- Aircraft time: 24,498 hours, 7,573 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Relay
- Condition: Failed
- Location: Cabin O2
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A/C FAILS AUTO O2 DEPLOYMENT.  REMOVED AND REPLACED RELAY K455 IAW B767-400 WDM 35-51-21-11.  PERFORMED OPS CHECK OF AUTO DEPLOY O2 SYSTEM IAW B767-400 MM 35-21-00-705-054.  PROCEDURE F OPS CHECK GOOD.
